# SDR DALA2018030301345

- Difficulty date: March 3, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 74,732 hours, 56,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROWS 16-20 INOPERATIVE.  REPLACED THE BATTERY PACK IAW 33-53. OPS CHECKED GOOD.
